Proceedings of the Japan Academy, Series A, Mathematical Sciences

Construction of positive integers with even period of minimal type

Fuminori Kawamoto, Yasuhiro Kishi, and Koshi Tomita

Full-text: Open access

Abstract

We give a construction of positive integers with even period of minimal type.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 90, Number 2 (2014), 27-32.

Dates
First available in Project Euclid: 30 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.pja/1391091379

Digital Object Identifier
doi:10.3792/pjaa.90.27

Mathematical Reviews number (MathSciNet)
MR3161542

Zentralblatt MATH identifier
1286.11179

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11A55: Continued fractions {For approximation results, see 11J70} [See also 11K50, 30B70, 40A15] 11R11: Quadratic extensions

Keywords
Real quadratic fields of minimal type continued fractions

Citation

Kawamoto, Fuminori; Kishi, Yasuhiro; Tomita, Koshi. Construction of positive integers with even period of minimal type. Proc. Japan Acad. Ser. A Math. Sci. 90 (2014), no. 2, 27--32. doi:10.3792/pjaa.90.27. https://projecteuclid.org/euclid.pja/1391091379


Export citation

References

  • C. Friesen, On continued fractions of given period, Proc. Amer. Math. Soc. 103 (1988), no. 1, 9–14.
  • F. Halter-Koch, Continued fractions of given symmetric period, Fibonacci Quart. 29 (1991), no. 4, 298–303.
  • F. Kawamoto and K. Tomita, Continued fractions and certain real quadratic fields of minimal type, J. Math. Soc. Japan 60 (2008), no. 3, 865–903.
  • F. Kawamoto and K. Tomita, Continued fractions with even period and an infinite family of real quadratic fields of minimal type, Osaka J. Math. 46 (2009), no. 4, 949–993.
  • Y. Kishi, S. Tajiri and K. Yoshizuka, On positive integers of minimal type concerned with the continued fraction expansion, Math. J. Okayama Univ. 56 (2014), 35–50.
  • G. Lachaud, On real quadratic fields, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 307–311.
  • R. Sasaki, A characterization of certain real quadratic fields, Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 3, 97–100.